Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mattyo

accutane and retin a micro/ facial redness

I am currently entering my fourth month of accutane treatment

I also use retin a micro in the morning and ziana at night, i have been using the retin a micro for about 6 months and the ziana 8 months.

My face now seems to be getting very red alot, mainly around my cheeks and alot of time it burn for about 30 mins or so.

I am just wondering if i stop using the retin a will it help with some of the redness or if there is anything else i can do to combat this

Accutane

month 1- 20mg

month 2-40mg

month 3- 80mg

month 4- 80mg

i also am taking 800 iu's of vitamin e a day

Any help would be appreciated

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×